[Acute Acalculous Cholecystitis Associated with Sunitinib Treatment for Renal Cell Carcinoma].
Аннотация
A 64-year-old man was treated with sunitinib as a first-line therapy for metastatic renal cell carcinoma. He was given oral sunitinib in cycles of 50 mg once daily for 2 weeks followed by a week off. During the 5th week of treatment right upper quadrant pain developed, but this resolved spontaneously during the 6th week (off treatment). However, on the 8th week of treatment, he was admitted to hospital because the acute right upper quadrant pain recurred with nausea, vomiting, and fever. Acute acalculous cholecystitis was then diagnosed by ultrasonography and CT. In addition, his laboratory findings indicated disseminated intravascular coagulation. Accordingly, sunitinib therapy was discontinued and broad-spectrum antibiotics initiated. He subsequently recovered after emergent percutaneous cholecystostomy. His Naranjo Adverse Drug Reaction Probability Scale score was 7, indicaing a probable association of the event with sunitinib. Suspicion of sunitinib-related acute cholecystitis is required, because, although uncommon, it can be life-threatening.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.